# SDR DL73K021315

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 41,783 hours, 33,221 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 4
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND TIRE TREAD MISSING ON NR 4 MAIN TIRE.  TREAD SEPARATION CAUSED DAMAGE TO THE RT INBD UNDERWING FIXED PANEL, RT TRAILING EDGE MID FLAP AND BROKE THE INNER AND CENTER RT GEAR DOORS.  REPLACED WHEEL ASSY AND REPAIRED DAMAGE.
